# SDR AT9900500

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO, IN LAKE CITY, FL, FOUND CRACK BEYOND DOUBLER UNDERSIDE FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 446 AT LONGERON 30.  REMOVED EXISTING SPLICE DOUBLER, STOP DRILLED CRACK, FABRICATED REPAIR AND INSTALLED REPAIR AND SPLICE DOUBLER IAW DC9 SRM 51-30-2, 51-10-3 AND EA NR 12-5321-29-C1362.
